# SDR SWIA202158550

- Difficulty date: March 26, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-364 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26 LH IS CORRODED BETWEEN FS 333.00 AND FS 364.00     (C-CHECK RO 5/25/2021)    REPLACED STRINGER REF CRJ-900 SRM 51-42-06-001-001-A01 AND DWG: SH670-31350 REV A. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK CHECK GOOD
